RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 19, Number 3  


Blum–Hanson ergodic theorem in a Banach lattices of sequences
A. N. Azizov, V. I. Chilin
3
Singular integro-differential equations with Hilbert kernel and monotone nonlinearity
S. N. Askhabov
11
Order bornological locally convex lattice cones
D. Ayaseh, A. Ranjbari
21
On the disconjugacy of a differential equation on a graph
R. Ch. Kulaev
31
Maximal quasi-normed extension of quasi-normed lattices
A. G. Kusraev, B. B. Tasoev
41
A boundary value problem for higher order elliptic equations in many connected domain on the plane
A. P. Soldatov
51
The Cauchy problem for the equation of bending vibrations of a nonlinear-elastic rod of infinite length
Kh. G. Umarov
59
One-sided integral operators with homogeneous kernels in grand Lebesgue spaces
S. M. Umarkhadzhiev
70

Mathematical Events
Alexey Borisovich Shabat (on his 80's anniversary)
A. V. Abanin, S. N. Askhabov, A. B. Borisov, R. A. Bostanov, A. V. Zhiber, V. E. Zakharov, S. B. Klimentov, Yu. F. Korobeinik, A. G. Kusraev, S. S. Kutateladze, A. V. Mikhailov, A. P. Soldatov, Kh. G. Umarov, S. M. Umarkhadzhiev
83
Владикавказский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021